American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David B. Jaffe. Coherent functors, with application to torsion in the Picard group. Trans. Amer. Math. Soc. 349 (1997) 481-527. MR 1351490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alex Heller. Erratum to: ``Homotopy in functor categories'' . Trans. Amer. Math. Soc. 279 (1983) 429. MR 704625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alex Heller. Homotopy in functor categories . Trans. Amer. Math. Soc. 272 (1982) 185-202. MR 656485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. C. Newell. Morita theorems for functor categories . Trans. Amer. Math. Soc. 168 (1972) 423-433. MR 0294442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1